# SDR FDEA201101260367

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 5-32,  X= 75.25 FOUND CRACK.  REPAIRED IAW SECTIONAL SEAT TRACK REPLACEMENT FROM STA 5-63 X= -75.25 IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 45.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
